| Model Number |
M006R8403930 |
| Medical Device Problem Codes |
Degraded (1153); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device has been disposed and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
Note: this report pertains to the first of seven devices that were used in the same procedure.It was reported to boston scientific corporation on february 11, 2020 that five flexiva id 550 laser fibers and one flexiva id 365 laser fiber were used in a bladder stone procedure performed on (b)(6) 2020.According to the complainant, during the procedure, all seven laser fibers burned back very fast and the tips broke in half.The procedure was completed with another flexiva id laser fiber.There was no serious injury nor adverse patient effects reported as a result of this event.